American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11M99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Sheng-Chi Liu. Simultaneous nonvanishing of $GL(2) \times GL(2)$ and $GL(2)$ $L$-functions. Proc. Amer. Math. Soc. 142 (2014) 1953-1964.
Abstract, references, and article information
View Article: PDF

[2] George Boxer and Peter Diao. Effective nonvanishing of canonical Hecke $L$-functions. Proc. Amer. Math. Soc. 138 (2010) 3891-3897. MR 2679611.
Abstract, references, and article information
View Article: PDF

[3] Zhong-hua Li. Sum of multiple $q$-zeta values. Proc. Amer. Math. Soc. 138 (2010) 505-516. MR 2557168.
Abstract, references, and article information
View Article: PDF

[4] Jianqiang Zhao. Analytic continuation of multiple zeta functions. Proc. Amer. Math. Soc. 128 (2000) 1275-1283. MR 1670846.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Djurdje Cvijovic and Jacek Klinowski. Continued-fraction expansions for the Riemann zeta function and polylogarithms. Proc. Amer. Math. Soc. 125 (1997) 2543-2550. MR 1422859.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Djurdje Cvijovic and Jacek Klinowski. New rapidly convergent series representations for $\zeta(2n+1)$. Proc. Amer. Math. Soc. 125 (1997) 1263-1271. MR 1376755.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1